Substitutions commutatives de séries formelles
Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 2, pp. 483-488.

In order to investigate the non-archimedian dynamical systems of J. Lubin, we are led to determine the ramification of series with coefficients in a finite field k, which commute for the law . In this paper we study the case of abelian subgroups of t+t 2 k[[t]] which corresponds, by means of the norms field functor, to abelian extensions of finite extensions of p , whose ramification is stabilized from the ground field.

L’étude des systèmes dynamiques non archimédiens initiée par J. Lubin conduit à déterminer la ramification de séries à coefficients dans un corps fini k, qui commutent entre elles pour la loi . Dans cet article nous traitons le cas des sous-groupes abéliens de t+t 2 k[[t]] qui correspondent par le foncteur corps de normes aux extensions abéliennes des extensions finies de p , dont la ramification se stabilise dès le début.

@article{JTNB_2000__12_2_483_0,
     author = {Fran\c{c}ois Laubie},
     title = {Substitutions commutatives de s\'eries formelles},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {483--488},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {2},
     year = {2000},
     doi = {10.5802/jtnb.292},
     zbl = {1026.11089},
     mrnumber = {1823198},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.292/}
}
TY  - JOUR
TI  - Substitutions commutatives de séries formelles
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2000
DA  - 2000///
SP  - 483
EP  - 488
VL  - 12
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.292/
UR  - https://zbmath.org/?q=an%3A1026.11089
UR  - https://www.ams.org/mathscinet-getitem?mr=1823198
UR  - https://doi.org/10.5802/jtnb.292
DO  - 10.5802/jtnb.292
LA  - fr
ID  - JTNB_2000__12_2_483_0
ER  - 
%0 Journal Article
%T Substitutions commutatives de séries formelles
%J Journal de Théorie des Nombres de Bordeaux
%D 2000
%P 483-488
%V 12
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.292
%R 10.5802/jtnb.292
%G fr
%F JTNB_2000__12_2_483_0
François Laubie. Substitutions commutatives de séries formelles. Journal de Théorie des Nombres de Bordeaux, Volume 12 (2000) no. 2, pp. 483-488. doi : 10.5802/jtnb.292. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.292/

[1] I. Fesenko, On just infinite pro-p-groups and arithmetically profinite extensions of local fields. J. Reine Angew. Math. 517 (1999), 61-80. | MR: 1728547 | Zbl: 0997.11107

[2] F. Laubie, M. Saïne, Ramification of some automorphisms of local fields. J. Number Theory 72 (1998), 174-182. | MR: 1651690 | Zbl: 0921.11059

[3] F. Laubie, A. Movahhedi, A. Salinier, Systèmes dynamiques non archimediens et corps des normes. Preprint. | MR: 1914256 | Zbl: 1101.14057

[4] J. Lubin, Nonarchimedean dynamical systems. Comp. Math. 94 (1994), 321-346. | EuDML: 90340 | Numdam | MR: 1310863 | Zbl: 0843.58111

[5] M.A. Marshall, Ramification groups of Abelian local field extensions. Canad. J. Math. 23 (1971), 278-281. | MR: 274424 | Zbl: 0211.06704

[6] E. Maus, Arithmetische dijunkte Krper. J. Reine Angew. Math. 226 (1967), 184-203. | EuDML: 150796 | MR: 211981 | Zbl: 0149.29403

[7] S. Sen, On automorphisms of local fields. Ann. of Math. 90 (1969), 33-46. | MR: 244214 | Zbl: 0199.36301

[8] J.-P. Serre, Corps locaux. Hermann, Paris (1962). | MR: 354618 | Zbl: 0137.02601

[9] J.-P. Wintenberger, Le corps des normes de certaines extensions finies des corps locaux; applications. Ann. Sci. Ecole Norm. Sup. 16 (1983), 59-89. | EuDML: 82112 | Numdam | MR: 719763 | Zbl: 0516.12015

[10] J.-P. Wintenberger, Extensions abéliennes et groupes d'automorphismes des corps locaux. C.R. Acad. Sci. Paris 290 (1980), 201-203. | MR: 564309 | Zbl: 0428.12012

Cited by Sources: